RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2006, Volume 42, Number 5, Pages 674–683 (Mi de11496)  

This article is cited in 1 scientific paper (total in 1 paper)

Integral Equations and Integral-Differential

Estimates for twisted convolution operators with singularities of kernels on a sphere and at the origin

A. N. Karapetyants, V. A. Nogin

Rostov State University

Full text: PDF file (1261 kB)

English version:
Differential Equations, 2006, 42:5, 720–731

Bibliographic databases:

Document Type: Article
UDC: 517.983:517.968
Received: 03.06.2005

Citation: A. N. Karapetyants, V. A. Nogin, “Estimates for twisted convolution operators with singularities of kernels on a sphere and at the origin”, Differ. Uravn., 42:5 (2006), 674–683; Differ. Equ., 42:5 (2006), 720–731

Citation in format AMSBIB
\Bibitem{KarNog06}
\by A.~N.~Karapetyants, V.~A.~Nogin
\paper Estimates for twisted convolution operators with singularities of kernels on a sphere and at the origin
\jour Differ. Uravn.
\yr 2006
\vol 42
\issue 5
\pages 674--683
\mathnet{http://mi.mathnet.ru/de11496}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2292165}
\transl
\jour Differ. Equ.
\yr 2006
\vol 42
\issue 5
\pages 720--731
\crossref{https://doi.org/10.1134/S0012266106050119}


Linking options:
  • http://mi.mathnet.ru/eng/de11496
  • http://mi.mathnet.ru/eng/de/v42/i5/p674

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Gil, V. A. Nogin, “Estimates for some convolution operators with singularities in their kernels on a sphere and their applications”, Russian Math. (Iz. VUZ), 58:1 (2014), 1–13  mathnet  crossref
  • Number of views:
    This page:13
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018